JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SENSITIVITY ANALYSIS OF SOLUTIONS FOR PARAMETRIC NONLINEAR IMPLICIT QUASIVARIATIONAL INCLUSIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SENSITIVITY ANALYSIS OF SOLUTIONS FOR PARAMETRIC NONLINEAR IMPLICIT QUASIVARIATIONAL INCLUSIONS
WANG WEILI; LIU ZEQING; KANG SHIN MIN;
  PDF(new window)
 Abstract
In this paper we introduce a new class of parametric nonlinear implicit quasivariational inclusions and obtain some results about the existence and sensitivity analysis of solutions for this kind of quasivariational inclusions.
 Keywords
parametric nonlinear implicit quasivariational inclusions;sensitivity analysis;implicit resolvent operator;Hilbert space;
 Language
English
 Cited by
 References
1.
R. P. Agarwal, Y. J. Cho and N. J. Huang, Sensitivity analysis for strongly nonlinear quasi-variational inclusions, Appl. Math. Lett. 13 (2000), 19-24

2.
S. Dafermoa, Sensitivity analysis in variational inequalities, Math. Oper. Res. 13 (1998), 421-434 crossref(new window)

3.
N. J. Huang, Mann and Ishikawa type perturbed iterative algorithm for general- ized nonlinear implicit quasi-variational inclusions, J. Comput. Appl. Math. 35 (1998), no. 10, 1-7 crossref(new window)

4.
R. N. Mukherjee and H. L. Verma, Sensitivity analysis of generalized variational inequalities, J. Math. Anal. Appl. 167 (1992), 299-304 crossref(new window)

5.
S. M. Robinson, Sensitivity analysis for variational inequalities by normal-map technique, In variational inequalities and Network Equilibrium Problem, Plenum Press, New York, 1995

6.
N. D. Yen, Lipschitz continuity of solution variational inequalities with a para- metric polyhedral constraint, Math. Oper. Res. 20 (1995), 695-708 crossref(new window)

7.
Z. Liu, L. Debnath, S. M. Kang and J. S. Ume, Sensitivity analysis for parametric completely generalized nonlinear implicit quasivariational inclusions, J. Math. Anal. Appl. 277 (2003), 142-154 crossref(new window)